The classiflcation of maps of surfaces.

D. Gabai; W.H. Kazez

Inventiones mathematicae (1987)

  • Volume: 90, page 219-242
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Gabai, D., and Kazez, W.H.. "The classiflcation of maps of surfaces.." Inventiones mathematicae 90 (1987): 219-242. <>.

author = {Gabai, D., Kazez, W.H.},
journal = {Inventiones mathematicae},
keywords = {branched covering maps of surfaces},
pages = {219-242},
title = {The classiflcation of maps of surfaces.},
url = {},
volume = {90},
year = {1987},

AU - Gabai, D.
AU - Kazez, W.H.
TI - The classiflcation of maps of surfaces.
JO - Inventiones mathematicae
PY - 1987
VL - 90
SP - 219
EP - 242
KW - branched covering maps of surfaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.